# SDR AALA20020499

- Difficulty date: April 15, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEAT 2H INOPERATIVE.  REPINNED LOOSE PIN IN CONNECTOR AT SIDEWALL FOR SEAT 2H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
